# SDR AALA201907179010

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 13,406 hours, 4,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN EMERGENCY LIGHT 10WL AND 13WL BATTERY INOPERABLE. MAINTENANCE REPLACED 10WL (SEE AALA201907179002) AND 13WL BATTERY PER AMM 33-51-38.
